# SDR TSAA0253131

- Difficulty date: April 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541041
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS AT BL 0 FLOOR BEAM AT BS 663 AND BETWEEN BS 700-717 WEB.  REMOVED AND DISCARDED A SECTION OF THE WEB AND DOUBLER CONTAINING THE CRACKS.  FABRICATED ALL REPAIR PARTS.  INSTALLED SPLICE ANGLES AND STRAPS WITH NUT PLATES.  COMPLETED INSTALLATION OF REINFORCING ANGLE, FILLER AND SPLICE PLATES.  AIRCRAFT RETURNED TO SERVICE.
